# SDR TSAA20160322009

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 45,322 hours, 44,828 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN LT STAB LE, AT STATION 111.  REPAIRED DOUBLER FOUND TO BE BEYOND LIMITS IAW SRM REV 108 SECTION 55-10-01 FIG 101.   MADE REPAIR DOUBLER, INSTALLED SRM REV 108 SECTION 51-30-01 PARA 8 & 51-40-02.  MATERIAL IDENTIFIED IAW SAME SRM SECTION 55-10-01.
